# SDR F3LA200800016

- Difficulty date: January 7, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 2,051 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FLOOR PANEL 222FF WAS FOUND TO HAVE CORROSION ON THE BOTTOM SIDE.  THE FLOOR PANEL WAS REMOVED AND REPLACED IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11, PARAGRAPH 7.  FOLLOWING THE COMPLETION OF THE INSTALLATION OF THE FLOOR PANEL, THE INSTALLATION WAS INSPECTED AND FOUND ACCEPTABLE.
